DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 24(3) (2004) 485-490
DOI: 10.7151/dmgt.1246

DOMINANT-MATCHING GRAPHS

Igor' E. Zverovich and Olga I. Zverovich

RUTCOR - Rutgers Center for Operations Research, Rutgers
University of New Jersey
640 Bartholomew Rd, Piscataway, NJ 08854-8003, USA

e-mail: igor@rutcor.rutgers.edu

Abstract

We introduce a new hereditary class of graphs, the dominant-matching graphs, and we characterize it in terms of forbidden induced subgraphs.

Keywords and phrases: domination number, matching number, hereditary class of graphs.

2000 Mathematics Subject Classsification: 05C69.

References

[1] L. Lovász and M. Plummer, Matching Theory, North-Holland Math. Stud. 121, Annals Discrete Math. 29 (North-Holland Publ. Co., Amsterdam-New York; Akad. Kiadó, Budapest, 1986) xxvii+544 pp.
[2] L. Volkmann, On graphs with equal domination and edge independence numbers, Ars Combin. 41 (1995) 45-56.
[3] I.E. Zverovich, k-bounded classes of dominant-independent perfect graphs, J. Graph Theory 32 (1999) 303-310, doi: 10.1002/(SICI)1097-0118(199911)32:3<303::AID-JGT8>3.0.CO;2-B.
[4] I.E. Zverovich, Perfect connected-dominant graphs, Discuss. Math. Graph Theory 23 (2003) 159-162, doi: 10.7151/dmgt.1192.
[5] I.E. Zverovich and V.E. Zverovich, A semi-induced subgraph characterization of upper domination perfect graphs, J. Graph Theory 31 (1999) 29-49, doi: 10.1002/(SICI)1097-0118(199905)31:1<29::AID-JGT4>3.0.CO;2-G.
[6] I.E. Zverovich and V.E. Zverovich, An induced subgraph characterization of domination perfect graphs, J. Graph Theory 20 (1995) 375-395, doi: 10.1002/jgt.3190200313.

Received 14 July 2003
Revised 17 November 2003